# SDR USAA990303

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION AT BS 947 RBL 6 FLOORBEAM.  INSTALLED REPAIR ANGLES AND FILLERS PER SRM 53-10-09 PAGE 26 THROUGH PAGE 30.  (M)
